# SDR COMA2011062370038

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 16,421 hours, 11,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MIA THE SMELL OF SMOKE IN THE CABIN WAS REPORTED.  EMERGENCY DECLARED, A/C RETURNED TO MIA LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 21-51-01-1A.
